Posted by: lee | 2011-05-23

morning after pill and contraceptive pill

Hi there,

I took the MAP on Monday and started period yesterday.
Do i start my new pack of the pill when my period stops or do i take the non-active pills now?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Start now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Concerned Husband | 2011-05-24


After unprotected sex, my partner took morning after pills. Within a day, we had unprotected sex again. On the same evening her periods started. a few days later I developed some itch on my male private part, and through scratching, it has become a small sore. Are these two related? My fiancee thinks I cheated on her and got an STI. Please help.

Reply to Concerned Husband
Posted by: gynaedoc | 2011-05-24

Start now.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.